# SDR PIDA06010

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,729 hours, 27,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT HAS A CRACK BETWEEN SIX FASTENERS ON THE LOWER SKIN JUST BELOW THE ACTUATOR.  REPAIRED PER SRM 57-43-01.
